DocumentCode :
3083119
Title :
The equalizing solution of the jump linear quadratic problem
Author :
Mariton, M.
Author_Institution :
University of California at San Diego, La Jolla, CA
Volume :
26
fYear :
1987
fDate :
9-11 Dec. 1987
Firstpage :
335
Lastpage :
336
Abstract :
When designing an optimal controller for a stochastic system, a difficulty is to take into account the variability of the performance index along different sample paths. The customary averaging approach is not robust in that it does not reflect the distribution of the realized cost, and, using connections with the theory of statistical games, the family of equalizing strategies is analyzed here for the Jump Linear Quadratic problem.
Keywords :
Decision feedback equalizers;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Decision and Control, 1987. 26th IEEE Conference on
Conference_Location :
Los Angeles, California, USA
Type :
conf
DOI :
10.1109/CDC.1987.272816
Filename :
4049284
Link To Document :
بازگشت